Alert archive / Arkansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 256, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Dec 26, 2016, 6:31 PM CST for Bowie County, Cass County, Texas; Hempstead County, Lafayette County, Miller County, Arkansas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 26, 2016, 6:31 PM CST (00:31 UTC)
- Expired
- Dec 26, 2016, 6:59 PM CST
- In force
- 28 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hempstead County, AR, Lafayette County, AR, Miller County, AR, Bowie County, TX, Cass County, TX
The radar
The Shreveport radar (KSHV), 101 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 0.5 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 945 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted.
977 WUUS54 KSHV 270031 SVRSHV ARC057-073-091-TXC037-067-270115- /O.NEW.KSHV.SV.W.0256.161227T0031Z-161227T0115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Shreveport LA 631 PM CST MON DEC 26 2016 The National Weather Service in Shreveport has issued a * Severe Thunderstorm Warning for... Southeastern Hempstead County in southwestern Arkansas... Miller County in southwestern Arkansas... Northeastern Lafayette County in southwestern Arkansas... Northeastern Cass County in northeastern Texas... East central Bowie County in northeastern Texas... * Until 715 PM CST * At 630 PM CST, a severe thunderstorm was located near Genoa, or near Texarkana, moving east at 30 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Texarkana, Wake Village, Stamps, Lewisville, Nash, Fouke, Garland, Mandeville, Genoa, Mount Pleasant, Patmos, Ferguson, McKamie, Pleasant Hill, Hervey, Spirit Lake and Piney Grove. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3327 9344 3319 9406 3344 9412 3361 9357 TIME...MOT...LOC 0030Z 252DEG 27KT 3335 9402 HAIL...<.75IN WIND...60MPH $$ FB
2 follow-up statements
682
WWUS54 KSHV 270048
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
648 PM CST MON DEC 26 2016
TXC037-067-270057-
/O.CAN.KSHV.SV.W.0256.000000T0000Z-161227T0115Z/
Cass TX-Bowie TX-
648 PM CST MON DEC 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASS AND EAST
CENTRAL BOWIE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3321 9393 3347 9402 3361 9357 3327 9344
TIME...MOT...LOC 0047Z 252DEG 27KT 3339 9387
$$
ARC057-073-091-270115-
/O.CON.KSHV.SV.W.0256.000000T0000Z-161227T0115Z/
Hempstead AR-Miller AR-Lafayette AR-
648 PM CST MON DEC 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR SOUTHEASTERN HEMPSTEAD...CENTRAL MILLER AND NORTHEASTERN
LAFAYETTE COUNTIES...
At 647 PM CST, a severe thunderstorm was located near Genoa, or 9
miles southeast of Texarkana, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Texarkana, Stamps, Lewisville, Fouke, Garland, Mandeville, Genoa,
Mount Pleasant, Patmos, Ferguson, McKamie, Hervey, Spirit Lake and
Piney Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3321 9393 3347 9402 3361 9357 3327 9344
TIME...MOT...LOC 0047Z 252DEG 27KT 3339 9387
HAIL...<.75IN
WIND...60MPH
$$
FB327
WWUS54 KSHV 270059
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
659 PM CST MON DEC 26 2016
ARC057-073-091-270108-
/O.CAN.KSHV.SV.W.0256.000000T0000Z-161227T0115Z/
Hempstead AR-Miller AR-Lafayette AR-
659 PM CST MON DEC 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HEMPSTEAD...
CENTRAL MILLER AND NORTHEASTERN LAFAYETTE COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Shreveport.
LAT...LON 3321 9393 3347 9402 3361 9357 3327 9344
TIME...MOT...LOC 0054Z 252DEG 27KT 3342 9377
$$
FBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 26, 6:29 PM CST, 2 minutes earlier.
Area forecast discussion, Dec 26, 6:29 PM CST, 2 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 629 PM CST Mon Dec 26 2016 .AVIATION... A slow movg cold front generally along the I-30 corridor attm. Scattered tstms along the front, a few stg storms in sw AR including the TXK terminal with heavy rain and low vsbys on current obs. These storms will gradually weaken, especially swd near the I-20 corridor. Therefore, stg convection may not affect other terminals later this eve as the cold front moves thru. South winds 5 to 10 kts becmg northerly around 5 kts with fropa. MVFR to possible IFR decks post frontal, with patchy drizzle and fog possible, especially over sw AR. Daytime skies Tue may clear out, except for upper lvl clouds, across at least KTYR, KGGG, and KTXK terminals./VII/. && .PREV DISCUSSION... /issued 315 PM CST Mon Dec 26 2016/ DISCUSSION... Sun breaks this afternoon have led to some record temperatures being tied or broken this afternoon. At this time...it appears Shreveport broken last year's record of 82 degrees with 83 degrees. Several others in the area may fall as well. Otherwise...the primary concern for today is with the convection. Radar imagery currently shows two broken lines of showers and thunderstorms extending across portions of the ArkLaTex. The first line of broken convection extends from near Rosston, AR back to the south and west through Vivian, LA and Henderson, TX. This line is forming along some low level convergence. Given the sun breaks and warming out ahead of this line...believe it will help aid in the instability and keep it going through the late afternoon and evening hours. Meanwhile...the secondary line is associated with the weak cold front....and now extends front just west of Glenwood, AR through Winthrop, AR into Northeast Texas, west of Winfield back through Canton. This cold front will slowly sag south this evening and during the overnight hours. At this point in time...a marginal risk of severe weather continues for portions of Southwest Arkansas...with gusty winds and an isolated brief tornado as the primary threats through this evening. Still not overly convinced we will see much...but will continue to monitor the thunderstorm development through this evening and into the overnight hours. This weak front will continue to slowly push south during the day on Tuesday. Therefore...think the best chances of showers tomorrow will mainly be along and south of the I-20 corridor. Temperatures will finally be cooler...but still approximately 10 to 15 degrees above normal for this time of year. Think we could see some drier conditions for Tuesday night...but the southerly surge will return late...which could bring us some drizzle for the latter part of the night and the return of some light rain on Wednesday and Wednesday night. Drier conditions should return for Thursday and Friday...as this weak deformation zone pushes south once again. However...another stronger disturbance will bring a better chance of rain to the region for the New Year's Holiday Weekend. Palmer && .PRELIMINARY POINT TEMPS/POPS... SHV 59 65 55 73 / 80 20 10 20 MLU 62 63 51 72 / 60 40 10 20 DEQ 45 60 45 65 / 20 10 10 30 TXK 51 60 49 68 / 50 10 10 30 ELD 55 59 47 68 / 80 20 10 30 TYR 55 63 56 72 / 40 10 10 30 GGG 57 66 55 73 / 60 10 10 30 LFK 63 70 59 75 / 50 30 10 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. &&
Hazardous weather outlook, Dec 26, 11:47 AM CST, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1147 AM CST MON DEC 26 2016 ARZ051-060-061-271800- HOWARD-HEMPSTEAD-NEVADA- 1147 AM CST MON DEC 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A COLD FRONT WILL MOVE ACROSS THE REGION LATER TODAY AND TONIGHT...PRODUCING SHOWERS AND THUNDERSTORMS. A FEW OF THE STORMS WILL BE STRONG AND POSSIBLY SEVERE...WITH HIGH DAMAGING WINDS THE MAIN CONCERN. VEERING OF THE WINDS IN THE LOWER LEVELS WILL SUPPORT SOME RISK FOR UPDRAFT ROTATION WITH THE STRONGER STORMS RESULTING IN ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A SERIES OF FRONTAL BOUNDARIES WILL RESULT IN CHANCES OF RAIN AND THUNDERSTORMS THROUGHOUT MUCH OF THE WEEK...INTO THE UPCOMING NEW YEARS WEEKEND. SOME OF THE STORMS WILL PRODUCE HEAVY RAINS...GUSTY WINDS...AND DEADLY LIGHTNING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED LATER TODAY AND TONIGHT. ARZ050-059-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>153-165>167-271800- SEVIER-LITTLE RIVER-MILLER-LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER- WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON- OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR- MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES- SHELBY-ANGELINA-SAN AUGUSTINE- 1147 AM CST MON DEC 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A COLD FRONT WILL MOVE ACROSS THE REGION LATER TODAY AND TONIGHT...PRODUCING SHOWERS AND THUNDERSTORMS. A FEW OF THE STORMS COULD PRODUCE GUSTY WINDS AND BRIEF BUT HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A SERIES OF FRONTAL BOUNDARIES WILL RESULT IN CHANCES OF RAIN AND THUNDERSTORMS THROUGHOUT MUCH OF THE WEEK...INTO THE UPCOMING NEW YEARS WEEKEND. SOME OF THE STORMS WILL PRODUCE HEAVY RAINS...GUSTY WINDS...AND DEADLY LIGHTNING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Dec 26, 4:23 PM CST, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Shreveport LA
423 PM CST MON DEC 26 2016
ARZ060-262300-
Hempstead AR-
423 PM CST MON DEC 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HEMPSTEAD COUNTY
UNTIL 500 PM CST...
At 422 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles north of Washington, or 8 miles southeast of Nashville, moving
east at 30 mph.
Winds in excess of 40 mph will be possible with this storm. Frequent
lightning and heavy rainfall are possible with this storm as well.
Locations impacted include...
Blevins, McCaskill and Ozan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3398 9368 3398 9365 3396 9362 3395 9353
3395 9352 3394 9351 3396 9349 3396 9346
3382 9347 3381 9370 3396 9380 3400 9373
TIME...MOT...LOC 2222Z 258DEG 25KT 3388 9372
PalmerSpecial weather statement, Dec 26, 4:27 PM CST, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Shreveport LA
427 PM CST MON DEC 26 2016
ARZ059-070-TXZ097-262315-
Little River AR-Miller AR-Bowie TX-
427 PM CST MON DEC 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LITTLE RIVER...
NORTHWESTERN MILLER AND SOUTHEASTERN BOWIE COUNTIES UNTIL 515 PM
CST...
At 426 PM CST, Doppler radar was tracking a strong thunderstorm near
New Boston, moving east at 25 mph.
Winds in excess of 40 mph will be possible with this storm. Frequent
lightning and heavy rainfall are possible with this storm as well.
Locations impacted include...
Texarkana, Wake Village, Ashdown, New Boston, Nash, Hooks, Redwater,
Maud, Red Lick, Ogden, Mandeville, Genoa, Richmond, Leary, Red Bank
and Pine Prairie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3329 9445 3343 9458 3371 9415 3359 9398
3334 9386
TIME...MOT...LOC 2226Z 255DEG 20KT 3341 9440
PalmerSpecial weather statement, Dec 26, 4:53 PM CST, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Shreveport LA
453 PM CST MON DEC 26 2016
ARZ051-060-061-262345-
Howard AR-Hempstead AR-Nevada AR-
453 PM CST MON DEC 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HEMPSTEAD...SOUTHEASTERN
HOWARD AND NORTHWESTERN NEVADA COUNTIES UNTIL 545 PM CST...
At 452 PM CST, Doppler radar was tracking a strong thunderstorm over
Tollette, or near Mineral Springs, moving northeast at 35 mph.
Wind gusts up to 50 mph will be possible with this storm. Frequent
lightning and heavy rainfall are possible with this storm as well.
Locations impacted include...
Nashville, Prescott, Mineral Springs, Blevins, Tollette, Washington,
Saratoga, McCaskill, Ozan, Bright Star and Boughton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3399 9370 3398 9368 3398 9365 3396 9362
3395 9353 3396 9347 3395 9342 3396 9338
3390 9330 3388 9331 3384 9329 3383 9323
3370 9391 3388 9397 3401 9381
TIME...MOT...LOC 2252Z 243DEG 30KT 3383 9388
PalmerSpecial weather statement, Dec 26, 5:08 PM CST, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Shreveport LA
508 PM CST MON DEC 26 2016
TXZ109>112-125-262345-
Upshur TX-Cass TX-Camp TX-Morris TX-Titus TX-
508 PM CST MON DEC 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CASS...NORTHEASTERN
UPSHUR...MORRIS...SOUTHEASTERN TITUS AND CAMP COUNTIES UNTIL 545 PM
CST...
At 506 PM CST, Doppler radar was tracking a strong thunderstorm over
Pittsburg, moving northeast at 15 mph.
Winds in excess of 40 mph and moderate rainfall will be possible
with this storm.
Locations impacted include...
Mount Pleasant, Pittsburg, Daingerfield, Hughes Springs, Lone Star,
Omaha, Cason, Cookville, Jenkins, Rocky Branch, Rocky Mound, Holly
Springs, Roeder, Harvard, Lafayette and Center Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Moderate rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3302 9509 3324 9484 3310 9454 3288 9460
3285 9501
TIME...MOT...LOC 2306Z 246DEG 12KT 3297 9497
FBSpecial weather statement, Dec 26, 5:19 PM CST, 1 hour 12 minutes before
Special Weather Statement National Weather Service Shreveport LA 519 PM CST MON DEC 26 2016 ARZ059-070-TXZ097-112-270000- Little River AR-Miller AR-Cass TX-Bowie TX- 519 PM CST MON DEC 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LITTLE RIVER... NORTHWESTERN MILLER...NORTHEASTERN CASS AND SOUTHEASTERN BOWIE COUNTIES UNTIL 600 PM CST... At 518 PM CST, Doppler radar was tracking a strong thunderstorm near Maud, or 8 miles south of New Boston, moving east at 25 mph. Wind gusts up to 50 mph will be possible with this storm. Frequent lightning and heavy rainfall are also possible with this storm. Locations impacted include... Texarkana, Wake Village, New Boston, Nash, Hooks, Redwater, Maud, Red Lick, Ogden, Mandeville, Genoa, Leary, Douglassville, Domino, Ferguson and Pleasant Hill. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3319 9439 3340 9453 3366 9396 3332 9383 TIME...MOT...LOC 2318Z 257DEG 20KT 3334 9444 FB
Special weather statement, Dec 26, 6:18 PM CST, 13 minutes before
Special Weather Statement
National Weather Service Shreveport LA
618 PM CST MON DEC 26 2016
ARZ059-060-070-071-TXZ097-270100-
Hempstead AR-Lafayette AR-Little River AR-Miller AR-Bowie TX-
618 PM CST MON DEC 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HEMPSTEAD...
SOUTHEASTERN LITTLE RIVER...NORTHERN MILLER...NORTH CENTRAL LAFAYETTE
AND EAST CENTRAL BOWIE COUNTIES UNTIL 700 PM CST...
At 617 PM CST, Doppler radar was tracking a strong thunderstorm near
Wake Village, moving east northeast at 20 mph.
Wind gusts of 50 to 55 mph and torrential rainfall will be possible
with this storm.
Locations impacted include...
Texarkana, Wake Village, Lewisville, Nash, Red Lick, Garland, Fulton,
Mandeville, Genoa, Leary, Mount Pleasant, Ferguson, Pleasant Hill,
Hervey, Spirit Lake and Homan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3334 9357 3329 9405 3330 9406 3329 9409
3331 9409 3330 9410 3331 9411 3329 9411
3329 9413 3350 9422 3368 9371
TIME...MOT...LOC 0017Z 256DEG 18KT 3339 9407
FBThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 6:18 PM CST | Special Weather Statement | SHV | Miller | 42 min |
| Dec 26, 8:40 PM CST | Areal Flood Advisory | SHV | Columbia, Hempstead, Lafayette, Miller, Nevada, Union | 65 min |
| Dec 26, 9:45 PM CST | Areal Flood Advisory | SHV | Columbia, Hempstead, Lafayette, Miller, Nevada, Union | 2 hr |
| Dec 26, 11:26 PM CST | Special Weather Statement | SHV | Union | 49 min |
| Dec 26, 11:33 PM CST | Areal Flood Advisory | SHV | Columbia, Union | 117 min |
| Dec 27, 1:41 AM CST | Areal Flood Advisory | SHV | Columbia, Union | 4 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2016Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.